# SDR ASAA2021082335773

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 49,613 hours, 14,819 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 5715
- Condition: Damaged
- Location: Nr 1 Bleed Sys
- Part time: 9,050 hours, 2,507 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED AIR PRESSURE REGULATOR ELECTRICAL RECEPTACLE BACKSHELL IS LOOSE AND THREADS ARE DAMAGED ON BACKSHELL SIDE OF RECEPTACLE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG BLEED AIR REGULATOR REF AMM 36-11-03/401. 4 C/B'S OPENED, TAGGED, AND RESET. ALL OPS AND LEAK CHECKS PASS. ETOPS GROUND VERIFICATION SUCCESSFUL. SEAMC JOE NOTIFIED.
